JOURNAL BROWSE
Search
Advanced SearchSearch Tips
POWER TAIL ASYMPTOTIC RESULTS OF A DISCRETE TIME QUEUE WITH LONG RANGE DEPENDENT INPUT
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
POWER TAIL ASYMPTOTIC RESULTS OF A DISCRETE TIME QUEUE WITH LONG RANGE DEPENDENT INPUT
Hwang, Gang-Uk; Sohraby, Khosrow;
  PDF(new window)
 Abstract
In this paper, we consider a discrete time queueing system fed by a superposition of an ON and OFF source with heavy tail ON periods and geometric OFF periods and a D-BMAP (Discrete Batch Markovian Arrival Process). We study the tail behavior of the queue length distribution and both infinite and finite buffer systems are considered. In the infinite buffer case, we show that the asymptotic tail behavior of the queue length of the system is equivalent to that of the same queueing system with the D-BMAP being replaced by a batch renewal process. In the finite buffer case (of buffer size K), we derive upper and lower bounds of the asymptotic behavior of the loss probability as .
 Keywords
tail distribution;long range dependent traffic;queue length distribution;
 Language
English
 Cited by
1.
DISCRETE-TIME BULK-SERVICE QUEUE WITH MARKOVIAN SERVICE INTERRUPTION AND PROBABILISTIC BULK SIZE,;

Journal of applied mathematics & informatics, 2010. vol.28. 1_2, pp.275-282
 References
1.
Applied Probability and Queues, 1987.

2.
QUESTA, 1999. vol.33. pp.5-41

3.
Computer Communications, 1998. vol.21. pp.1509-1529 crossref(new window)

4.
IEEE INFOCOM '99, 1999. pp.633-640

5.
Proceedings of IFIP TC6 Networking 2000, 2000.

6.
Proceedings of the 34th Annual Allertion Conference on Communications, 1996. pp.741-750

7.
An Introduction to Probabilty and Its Applications, 1996. vol.Ⅱ.

8.
Bell System Tech. Journal, 1983. vol.62. pp.2011-2015 crossref(new window)

9.
IEEE Transaction on Communications, 1998. vol.46. 12, pp.1575-1579 crossref(new window)

10.
QUESTA, 1999. vol.31. 3-4, pp.371-326

11.
INFOCOM '97, 1997. pp.1088-1095

12.
Advances in Applied Probability, 1999. vol.31. 2,

13.
QUESTA, 1999. vol.33. pp.91-123

14.
INFOCOM 2001, 2001.

15.
INFOCOM '95, 1995. pp.985-992

16.
Journal of Applied Probability, 1999. vol.36. pp.86-96 crossref(new window)

17.
IEEE Trans. on Comm., 1991. pp.1115-1132

18.
Journal of Applied Probability, 1999. vol.36.

19.
IEEE/ACM Transactions on networking, 1994. vol.2. pp.1-15 crossref(new window)

20.
Self-Similar Network Traffic and Performance Evaluation, 2000. pp.215-248

21.
Structured stochastic matrices of M/G/1 type and their applications, 1989.

22.
Translations of Mathematical Monographs, 1992. vol.107.

23.
QUESTA, 1997. vol.27. pp.271-296

24.
INFOCOM'96, 1996. pp.1452-1459

25.
INFOCOM'97, 1997. pp.1452-1459

26.
INFOCEM '93, 1993. pp.401-410

27.
Annals of Operations Research, 1994. vol.49. pp.325-346 crossref(new window)

28.
Performance Evaluation, 1995. vol.22. pp.159-173 crossref(new window)